Alert archive / New York / Snow Squall Warnings in 2021

Snow Squall Warning 1, NWS Burlington, VT

March 1, 2021Clinton County, Franklin County, New York; Franklin County, Grand Isle County, Vermont

NWS Burlington, VT issued this snow squall warning at Mar 1, 2021, 1:15 PM EST for Clinton County, Franklin County, New York; Franklin County, Grand Isle County, Vermont. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2021, 1:15 PM EST (18:15 UTC)
Expired
Mar 1, 2021, 2:00 PM EST
In force
45 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Clinton County, NY, Franklin County, NY, Franklin County, VT, Grand Isle County, VT

The radar

The Burlington radar (KCXX), 64 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

389 
WWUS51 KBTV 011817
SQWBTV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Burlington VT
115 PM EST Mon Mar 1 2021

NYC019-033-VTC011-013-011900-
/O.NEW.KBTV.SQ.W.0001.210301T1815Z-210301T1900Z/
Clinton NY-Franklin NY-Grand Isle VT-Franklin VT-
115 PM EST Mon Mar 1 2021

The National Weather Service in Burlington has issued a

* Snow Squall Warning for...
  Northern Clinton County in northern New York...
  Northeastern Franklin County in northern New York...
  Northern Grand Isle County in northwestern Vermont...
  Northwestern Franklin County in northwestern Vermont...

* Until 200 PM EST.

* At 115 PM EST, developing heavy snow squalls were located along a 
  line extending from 8 miles north of Perry Mills to near Cannon 
  Corners to near Churubusco to near Owls Head, moving east at 40 
  mph.

  HAZARD...Visibility of less than one quarter mile in heavy snow 
           and blowing snow. Wind gusts up to 40 mph.

  SOURCE...Radar indicated.

  IMPACT...Dangerous life-threatening travel.

Locations impacted include...
Chazy, Mooers, Altona, Alburgh Village, Ellenburg Depot, Champlain,
Lyon Mountain, Merrill, Rouses Point, Alburgh, Isle La Motte,
Highgate, Swanton, Ellenburg, Chazy Lake, Alburg Tongue, Mooers
Forks, Ransoms Bay, Kelly Bay and Martindale Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.

&&

LAT...LON 4467 7395 4479 7419 4489 7403 4500 7380
      4501 7307
TIME...MOT...LOC 1815Z 259DEG 51KT 4512 7345 4501 7374 4491 7393 4481
7413

$$

JMG

What forecasters said that day

The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this snow squall warning went out at Mar 1, 12:43 PM EST, 32 minutes earlier.

Area forecast discussion, Mar 1, 12:43 PM EST, 32 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1243 PM EST Mon Mar 1 2021

.SYNOPSIS...
Active and very changeable weather conditions expected across the
North Country today into tonight. A series of cold fronts will
produce scattered rain changing to snow showers with embedded snow
squalls this afternoon and evening. Behind these boundaries gusty
northwest winds develop with sharply falling temperatures. These
localized gusty winds may cause a few power outages, while wind
chill values drop to near 20 degrees below zero by Tuesday morning.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 1230 PM EST Monday...Our initial line of snow squalls has
arrived in the Saint Lawrence Valley, with a special weather
statement out to highlight the gusty winds and low visibility
expected within these showers. Just now 37 MPH gusts were
observed at Massena with the snow showers, with temperatures
tumbling from 40 to 33 in under a half hour. The convection
continues to be organized with clearing skies out ahead of the
line which will support further development of snow squalls as
it moves southeastward. Have added heavy snow wording for the
areas most likely to see snow squalls, which continues to be on
track to expand southeastward through the afternoon. However,
the northwest flow currently in the Champlain Valley may reduce
the surface convergence, and thereby quash some of the potential
higher end squalls. The threat for much of northern New York
and Vermont continues through the next few hours, with somewhat
lesser chances farther south beyond this time frame.

As of 615 AM EST...First boundary is moving acrs the SLV and
into the dacks with a broken line of mainly rain showers. Expect
this to enter the cpv shortly and exit VT by 16z. Analysis
shows dry slot with some breaks possible midday, before arctic
boundary arrives btwn 18z-00z with more snow showers and
potential embedded snow squalls. Still some uncertainty on
evolution of snow squalls, given limited llvl convergence, but
instability and dynamics look pretty favorable on the latest 06z
data. So have continued with chc/likely pops for snow showers,
with embedded stronger convective elements capable of producing
isolated snow squalls. Would not be surprised if several snow
squall warnings are issued this aftn/evening acrs our fa.
Otherwise, enjoy the relatively warm temps now, as the tumble
begins this aftn and continues overnight with developing gusty
winds and bitterly cold wind chill values. Welcome to the first
day of meteorological spring across the North Country.

Previous discussion below:
A very active 12 to 24 hours in the weather department with
rapidly changing conditions expected as a series of cold fronts
swing acrs our cwa. A 30 to 40 degree drop in temps are expected
by this time on Tues acrs our cwa, and when you have large temp
swings its associated with very gusty winds and potential snow
showers and embedded snow squalls.

Wind advisory in effect for eastern Dacks into most of
central/eastern VT, including Northeast Kingdom from 18z today thru
18z Tues for localized gusts 50 to 55 mph and potential power
outages.

Wind chill advisory in effect for northern Dacks and most of
central/eastern VT from 03z tonight until 16z on Tues for wind chill
temps between 20 and 30 degrees below zero.

Special weather statement for potential snow showers and embedded
snow squalls this aftn/evening during commute, along with
highlighting potential flash freeze.

Surface analysis places first cold front approaching the SLV attm
with broken line of showers and wind shift to the west. Meanwhile,
water vapors showing good deep layer moisture ahead of this
boundary, with sharp dry slot over central Great Lakes, which may
produce a few breaks in the overcast around lunchtime today. This wl
help to destabilize us this aftn, as secondary arctic boundary
located over the northern Great Lakes and associated pocket of
enhanced mid lvl moisture swings acrs our fa to produce snow showers
with a few embedded snow squalls.

Parameters have become slightly more favorable for stronger
convective elements this aftn, with better pockets of instability
(sfc based cape of 50 to 150 j/kg), axis of enhanced mid lvl
moisture (confined on water vapor), and slightly better llvl
convergence and associated 925mb fgen forcing. Similar to summer-
time convection, the uncertainty is amount of instability,
evolution/placement and how robust updrafts become to produce
embedded snow squalls. Given high resolution data, including the 06z
HRRR, 00z NAM 3km/RGEM and local BTV 4km all support the idea of
scattered snow showers developing aft 18z, with embedded snow
squalls possible, per locally developed snow squall parameter
showing values in the 4 to 6 range. Any snow squalls wl have
potential to produce a quick inch or two of snow, along with sharply
falling sfc vis below 1/4sm. This combined with road temps above
freezing and some melting snow pack lately, feel the potential for a
flash freeze is likely in spots, making for localized difficult
travel, especially the evening commute. Total snowfall generally a
dusting to 3 inches in the most persistent snow shower activity and
good luck measuring with the gusty winds.

Next item wl be very strong/gusty winds along and behind boundary
this evening into early Tues morning. Guidance continues to show
850mb winds of 50 to 60 knots, especially central/eastern VT, while
supporting very good mixing with steep lapse rates under strong llvl
caa. This occurs with 6 hr pres rise couplet of 10 to 12mb and
developing gradient from progged sub 970mb low pres eastern Canada
and building 1032mb high over Ohio Valley. With developing thermal
inversion just below mtn summits, expect enhanced downslope flow on
eastern side of the Greens and dacks, where localized gusts up to 55
mph is likely tonight into Tues morning. Similar type wind gusts are
likely acrs the exposed trrn of the NEK too. Elsewhere, gusty
northwest winds of 30 to 40 mph are likely overnight into Tuesday.
Isolated to scattered power outages are possible, given wind gust
potential.

Enjoy the very warm temps in the mid 30s to lower 40s this morning,
as caa develops and temps plummet late this aftn into the overnight
hours. First cold front will drop 850mb temps in the -2C to -5C by
18z, while 925mb values range from 1C to -3C, supporting snow levels
dropping from summits to 1500 ft. Meanwhile, secondary surge
develops btwn 21z-00z this evening and 925mb temps drop btwn -10c
and -15C by 00z and close to -20C by 06z tonight, under strong llvl
caa on blustery northwest winds. These sharply falling temps this
evening will cause any leftover standing water from snow melt and
precip earlier in the day, to quickly freeze, creating the potential
for a flash freeze. These are always very challenging to predict, as
uncertainty remains with how much precip falls and how quickly sfc
conditions dry with gusty northwest winds, but potential exists.
Temps drop btwn -5F and 5F by Tues morning with wind chill values in
the -15 to -30 range. Highs on Tues warm into the single digits to
near 20F warmest valleys with increasing amounts of sunshine and
lighter winds by afternoon.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY/...
As of 312 AM EST Monday...A weakening clipper system will move
through the area Wednesday morning, with little impact other
than a few light morning snow showers and a transition to some
breezy northwest winds during the afternoon. Lows Wednesday
morning will be in the teens for most locations, except the
single digits in typical colder locations of the Northeast
Kingdom and the northern Adirondacks. Southerly/southwesterly
low-level flow ahead of the system will support one of the last
days with highs above freezing that we'll see in a while. Look
for mild temperatures topping out in the mid to upper 30s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 312 AM EST Monday...Another arctic front will push down from
Canada Thursday morning, marking a transition back to seasonably
cold conditions. The region will remain under northerly/northwesterly
flow through at least Saturday, which will favor a prolonged period
with highs in the teens to 20s and lows in the single digits to low
teens. In the upper levels, an upper low will remain quasi-stationary
over eastern Canada, blocked from moving out to sea by strong high
pressure developing over Greenland. This will allow the upper-
low to stall for some time to our northeast, perhaps even retrograding
westward some, and will result in continued cold air advection and
numerous shortwaves rippling through New England for the end of the
week. While no significant precipitation is expected, can't rule
out some scattered light snow showers between Thursday and Saturday
as these shortwaves move through.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Through 18Z Tuesday...Mix of VFR/MVFR/IFR conditions expected
into this evening, then trending VFR thereafter. Arctic front
to move through the region between 18-22Z with a brief period
heavier shsn and possible squalls. Wind gusts to 40 mph and IFR
vsbys possible as this activity passes, though duration should
generally be less than 1 hour at any given terminal. Otherwse
gusty northwest winds expected this evening into Tuesday morning
behind the front with scattered/lingering flurries. Gusts into
the 30 to 45 mph range look reasonable for most terminals during
this period, with highest values at KMPV and possibly KPBG.

Outlook...

Tuesday Night: Mainly VFR, with local MVFR possible. Chance SHSN.
Wednesday: Mainly VFR, with areas MVFR possible. Slight chance
SHSN.
Wednesday Night: Mainly VFR, with local MVFR possible. NO SIG WX.
Thursday: VFR. NO SIG WX.
Thursday Night: VFR. Slight chance SHSN.
Friday: VFR. Slight chance SHSN.
Friday Night: VFR. NO SIG WX.
Saturday: VFR. Slight chance SHSN.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Wind Chill Advisory from 10 PM this evening to 11 AM EST
     Tuesday for VTZ003-004-006>008-010-016>019.
     Wind Advisory until 1 PM EST Tuesday for VTZ003-004-006>008-
     010>012-019.
NY...Wind Chill Advisory from 10 PM this evening to 11 AM EST
     Tuesday for NYZ029>031-034.
     Wind Advisory until 1 PM EST Tuesday for NYZ031-034.

&&

SYNOPSIS...Taber
NEAR TERM...Kutikoff/Taber
SHORT TERM...Duell
LONG TERM...Duell
AVIATION...JMG
Hazardous weather outlook, Mar 1, 2:25 AM EST, 10 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
225 AM EST Mon Mar 1 2021

NYZ029-030-VTZ016>018-020730-
Southeastern St. Lawrence-Southern Franklin-Eastern Franklin-
Eastern Chittenden-Eastern Addison-
225 AM EST Mon Mar 1 2021

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM
EST TUESDAY...

This Hazardous Weather Outlook is for northern New York, central
Vermont and northwest Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ031-034-VTZ003-004-006>008-010-020730-
Western Clinton-Western Essex-Orleans-Essex-Lamoille-Caledonia-
Washington-Orange-
225 AM EST Mon Mar 1 2021

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
TUESDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM
EST TUESDAY...

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont and northwest Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Wind Chill Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ026>028-035-087-VTZ001-002-005-009-020730-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Eastern Essex-Southwestern St. Lawrence-Grand Isle-Western Franklin-
Western Chittenden-Western Addison-
225 AM EST Mon Mar 1 2021

This Hazardous Weather Outlook is for northern New York, central
Vermont and northwest Vermont.

.DAY ONE...Today and tonight.

An arctic boundary will produce scattered snow showers This afternoon
into tonight, along with rapidly falling temperatures on blustery
northwest winds. Localized wind gusts of 35 to 45 mph are possible
overnight. These brisk winds and falling temperatures will create
wind chill values between 15 and 20 below zero on Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VTZ019-020730-
Eastern Rutland-
225 AM EST Mon Mar 1 2021

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
TUESDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM
EST TUESDAY...

This Hazardous Weather Outlook is for southern Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Wind Chill Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VTZ011-012-020730-
Western Rutland-Windsor-
225 AM EST Mon Mar 1 2021

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
TUESDAY...

This Hazardous Weather Outlook is for southern Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 1, 11:43 AM EST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Burlington VT
1143 AM EST Mon Mar 1 2021

NYZ026-027-029-030-087-011730-
Northern St. Lawrence-Northern Franklin-Southeastern St.
Lawrence-Southern Franklin-Southwestern St. Lawrence-
1143 AM EST Mon Mar 1 2021

...A LINE OF HEAVY SNOW SHOWERS WILL AFFECT NORTHWESTERN FRANKLIN
AND NORTHERN ST. LAWRENCE COUNTIES...

At 1141 AM EST...developing heavy snow showers were along a line
extending from 13 miles north of Massena International Airport -
Richards Field to 6 miles northwest of Louisville to 9 miles north
of Ogdensburg to 20 miles northwest of Morristown...and moving
southeast at 30 mph.

Locations impacted include...
Potsdam, Massena, Ogdensburg, Canton, Norfolk, Lisbon, Louisville,
Moira, De Kalb, Bangor, Parishville, Fort Covington, Colton, Bombay,
Morley, Massena International Airport - Richards Field, Helena,
Waddington, Madrid and Brushton.

  * winds gusts up to 35 mph are possible with these snow showers.

  * visibilities may drop quickly to less than a mile in this area.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4499 7474 4500 7446 4489 7426 4462 7467
      4451 7508 4447 7563 4455 7571 4484 7529
      4496 7492 4497 7496 4499 7489 4497 7493
      4497 7488 4500 7489 4501 7483
TIME...MOT...LOC 1641Z 315DEG 25KT 4513 7488 4496 7513 4484 7554 4482
7589

JMG
Special weather statement, Mar 1, 12:28 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Burlington VT
1228 PM EST Mon Mar 1 2021

NYZ026>031-087-011815-
Northern St. Lawrence-Eastern Clinton-Northern Franklin-Southeastern
St. Lawrence-Southern Franklin-Western Clinton-Southwestern St.
Lawrence-
1228 PM EST Mon Mar 1 2021

...A LINE OF DEVELOPING SNOW SQUALLS WILL AFFECT NORTHERN
CLINTON...NORTHERN FRANKLIN AND CENTRAL ST. LAWRENCE COUNTIES...

At 1227 PM EST...A line of developing snow squalls were along a line
extending from 13 miles northwest of Chateaugay to near Fort
Covington to near Brasher Falls to near Lisbon to 15 miles west of
Morristown...and moving east at 35 mph.

Locations impacted include...
Potsdam, Canton, Mooers, Moira, Altona, De Kalb, Bangor, Parishville,
Colton, Bombay, Ellenburg Depot, Champlain, Morley, Bryants Mill,
Lyon Mountain, Burke, Merrill, Richville, Hammond and Brushton.

  * wind gusts up to 40 mph are possible with these squalls.

  * visibilities will drop quickly to less than a mile.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4474 7360 4461 7390 4447 7448 4439 7562
      4448 7578 4468 7552 4469 7538 4483 7480
      4500 7445 4501 7340
TIME...MOT...LOC 1727Z 287DEG 29KT 4510 7421 4494 7442 4481 7472 4467
7530 4465 7595

JMG
Special weather statement, Mar 1, 1:10 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Burlington VT
110 PM EST Mon Mar 1 2021

NYZ026-027-029>031-087-011900-
Northern St. Lawrence-Northern Franklin-Southeastern St.
Lawrence-Southern Franklin-Western Clinton-Southwestern St. Lawrence-
110 PM EST Mon Mar 1 2021

...A LINE OF HEAVY SNOW SHOWERS WILL AFFECT SOUTHWESTERN
CLINTON...CENTRAL FRANKLIN AND CENTRAL ST. LAWRENCE COUNTIES...

At 109 PM EST...heavy snow showers were along a line extending from
near Bangor to Colton to near De Kalb to 8 miles northwest of
Hammond...and moving southeast at 20 mph.

Locations impacted include...
Gouverneur, Canton, De Kalb, Bangor, Parishville, Colton, Bryants
Mill, Degrasse, Carry Falls Reservoir, Richville, Hammond, Debar
Mountain, Edwardsville, Hermon, Lake Ozonia, Madawaska, Malone,
Dickinson, Pierrepont and Russell.

  * winds in excess up to 35 mph are possible with this activity

  * visibilities will drop quickly to less than a mile in this area.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4441 7579 4442 7579 4442 7581 4443 7577
      4444 7579 4444 7577 4445 7576 4445 7578
      4447 7577 4447 7579 4454 7572 4460 7503
      4485 7430 4467 7395 4436 7458 4429 7503
      4430 7563 4440 7584
TIME...MOT...LOC 1809Z 305DEG 16KT 4479 7432 4456 7496 4453 7544 4454
7582

JMG

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 2:21 AM ESTWind AdvisoryBTVClinton, Essex32 hr
Mar 1, 11:43 AM ESTSpecial Weather StatementBTVSt. Lawrence47 min
Mar 1, 12:28 PM ESTSpecial Weather StatementBTVClinton, Franklin, St. Lawrence47 min
Mar 1, 1:10 PM ESTSpecial Weather StatementBTVFranklin, St. Lawrence50 min
Mar 1, 1:54 PM ESTSpecial Weather StatementBTVClinton51 min
Mar 1, 1:59 PM ESTSpecial Weather StatementBTVSt. Lawrence46 min
Mar 1, 2:33 PM ESTSpecial Weather StatementBTVSt. Lawrence42 min
Mar 1, 3:13 PM ESTSpecial Weather StatementBTVSt. Lawrence47 min
Mar 1, 3:30 PM ESTSpecial Weather StatementBTVEssex45 min
Mar 1, 4:06 PM ESTSpecial Weather StatementBTVSt. Lawrence39 min
Mar 1, 4:18 PM ESTSpecial Weather StatementBTVEssex42 min
Mar 1, 4:45 PM ESTSpecial Weather StatementBTVSt. Lawrence45 min
Mar 1, 5:29 PM ESTSpecial Weather StatementBTVEssex46 min
Mar 1, 6:39 PM ESTSpecial Weather StatementBTVSt. Lawrence51 min
Mar 1, 2:42 PM ESTSpecial Weather StatementBTVChittenden, Lamoille, Orleans48 min
Mar 1, 3:16 PM ESTWind Chill WarningBTVEssex19 hr
Mar 1, 5:21 PM ESTSpecial Weather StatementBTVAddison39 min
Mar 1, 6:02 PM ESTSpecial Weather StatementBTVOrange43 min
Mar 1, 6:13 PM ESTSpecial Weather StatementBTVAddison32 min
Mar 1, 6:45 PM ESTSpecial Weather StatementBTVAddison45 min

Nearby

Snow Squall Warnings in New York, 2021Snow Squall Warnings in Vermont, 2021Every snow squall warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.